# SDR GTIA2017060301962

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 21,905 hours, 9,474 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISSING SOUND FROM OVERWING EXIT DURING FLIGHT REPORTED BY FLIGHT ATTENDANT.  REMOVED THE RT WING EMERGENCY EXIT, CLEANED THE SEAL AND REINSTALLED RT EMERGENCY EXIT IAW AMM 52-21-00-100-001-A.  NO DEFECTS NOTED.  PRESSURIZED ACFT IAW AMM 05-53-00-780-003-A. NO LEAKS OR HISSING SOUNDS FOUND.
